IV Fluids and weight gain
So, I have been having a lot of headaches lately. As in, every day for about 3 weeks. I saw my primary care doctor. She believes a small growth I have on my head, which is common and usually harmless, is irritating a nerve and causing the headaches. I received a steroid shot and have an appointment with a cranial sacral/ massage therapist. But, last night I had a very severe migraine. To the point I was vomiting and really couldn't function. Naturally, I went to the hospital. After a CT scan some anti nausea meds, migraine meds and a bag of IV fluids, I was sent home. I am sure the fluids had sugar in it. I had hardly eaten during the day and dinner, well, came back up. I had a blood sugar spike soon after the fluids started, I could feel it. I had weighed yesterday morning and weighed this morning and it's up 2.5 pounds! I somewhat expected it, having heard it can happen with an IV. But I am wondering how long will it last? I have a social event next weekend and expect tons of pictures, so I am dreading it!!
Last edited by CAPECODWOMAN; 05-04-2014 at 09:41 AM.